# SDR SWAA2025081289822

- Difficulty date: July 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB REMOVABLE L/E; 3RD RIB FROM I/B END IS CRACKED.   REMOVED AND REPLACED 3RD RIB FROM I/B END OF L/H HORIZONTAL STAB. L/E IAW SRM 51-40-02-0G-0 PARA. 4.
